# SDR 9714756717

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Engine: Pwa JT9D7F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE EPR LAGGED THE OTHER ENGINES AND THE EGT ROSE TO 925C.  TAKEOFF EPR TARGET WAS 1.48 AND THE NR 1 ENGINE ONLY REACHED 1.40.  TAKEOFF WAS ABORTED.  MAINTENANCE INSPECTED THE ENGINE AND REPLACED THE LINEAR DIRECTIONAL CONTROL VALVE.  SUBSEQUENT ENGINE RUN WAS NORMAL WITH TAKEOFF EPR ATTAINED.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
